# SDR UPS96221146

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 303-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, U-CHANNEL DIRECTLY BELOW THE LAV DOOR IS CORRODED.  REMOVED DAMAGED U-CHANNEL IAW SRM 51-10-01.  FABRICATED U-CHANNEL IAW SRM 53-10-01 AND INSTALLED IAW SRM 51-10-01.
